A free boundary problem for quasi-linear elliptic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 1, p. 1-44
@article{ASNSP_1984_4_11_1_1_0,
     author = {Alt, Hans Wilhelm and Caffarelli, Luis and Friedman, Avner},
     title = {A free boundary problem for quasi-linear elliptic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {1},
     year = {1984},
     pages = {1-44},
     zbl = {0554.35129},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_1_1_0}
}
Alt, Hans Wilhelm; Caffarelli, Luis A.; Friedman, Avner. A free boundary problem for quasi-linear elliptic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 1, pp. 1-44. http://www.numdam.org/item/ASNSP_1984_4_11_1_1_0/

[1] H.W. Alt - L.A. Caffarelli, Existence and regularity for a minimum problem with free boundary, J. Reine Angew. Math., 325 (1981), pp. 105-144. | MR 618549 | Zbl 0449.35105

[2] H.W. Alt - L.A. Caffarelli - A. Friedman, Axially symmetric jet flows, Arch. Rational Mech. Anal., 81 (1983), pp. 97-149 | MR 682265 | Zbl 0515.76017

[3] H.W. Alt - L.A. Caffarelli - A. Friedman, Asymmetric jet flows, Comm. Pure Appl. Math., 35 (1982), pp. 29-68. | MR 637494 | Zbl 0515.76018

[4] H.W. Alt - L.A. Caffarelli - A. Friedman, Jet flows with gravity, J. Reine Angew. Math., 331 (1982), pp. 58-103. | MR 647374 | Zbl 0561.76022

[5] H. Federer, Geometric Measure Theory, Springer Verlag, vol. 153, Berlin- Heidelberg-New York, 1969. | MR 257325 | Zbl 0176.00801

[6] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer Verlag, vol. 224, Berlin-Heidelberg-New York, 1977. | MR 473443 | Zbl 0361.35003

[7] E. Giusti, Minimal Surfaces and Functions of Bounded Variations, Notes on Pure Mathematics, Australian National University, Camberra, 1977. | MR 638362 | Zbl 0402.49033

[8] V.M. Isakov, Inverse theorems concerning the smoothness of potentials, Differential Equations, 11 (1974), pp. 50-56 (Translated from Russian). | Zbl 0328.31010

[9] V.M. Isakov, Analyticity of nonlinear transmission problems, Differential Equations, 12 (1976), pp. 41-47 (Translated from Russian). | MR 445123 | Zbl 0343.35035

[10] D. Kinderlehrer - L. Nirenberg, Regularity in free boundary problems, Ann. Scuola Norm. Sup. Pisa, 4 (4) (1977), pp. 373-391. | Numdam | MR 440187 | Zbl 0352.35023

[11] C.B. Morrey, Jr., Multiple Integrals in the Calculus of Variations, Springer Verlag, Berlin-Heidelberg -New York, 1966. | MR 202511 | Zbl 0142.38701